MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.The product was manufactured, tested, and released per validated procedures.Device return is pending confirmation of availability.If the device is returned to new world medical, an addendum will be filed upon completion of the evaluation.
 
Event or Problem Description
Summary of the event: based on the investigation conducted, the analysis of the description, and during the use of the medical device, it was detected that the valve tube was perforated with an irregular tear.The ophthalmologist specializing in glaucomatology decided to replace the valve plate, which she did without affecting the patient.Analysis of the probable cause: the probable cause of the incident is the rupture of the silicone material of the valve tube, suggesting a problem with the medical device itself.This could be due to a defect in the design or manufacture of the device.Classification of the event: because the problem appears to be related to the design or manufacture of the medical device, this event is classified as an adverse incident.However, as there was no impact on the patient or serious compromise to their health, the incident is determined to be non-serious.Determination of the severity of the event: the event is classified as non-serious because, although there was a problem with the medical device, there was no harm or injury to the patient, and the medical intervention was effective with no negative short- or long-term consequences for the patient.Conclusion: the case or event involving the fp7 glaucoma valve, marketed under the name fp7 ahmed glaucoma valve shunt, is classified as a non-serious adverse event because the problem appears to be related to the medical device itself, but there was no impact on the patient or serious compromise to his health.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23475938
Report Number1000125279-2025-00043
Device Sequence Number21456151
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250319(17)270319(10)C1025
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberC1025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown